# SDR CA111011004

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Faulty
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O, THE LT ENGINE LOW PITCH LIGHT CAME ON AND THE RT ENGINE HAD A TENDENCY TO UPTRIM.  THE CREW RETARDED THE POWER LEVER AND ABORTED T/O. TROUBLESHOOTING FOUND THAT THE NR1 TORQUE SENSOR CONNECTION WAS LOOSE. THE CONNECTION WAS PROPERLY TIGHTENED AND THE ENGINE GROUND RUN WITHOUT ANY PROBLEMS. THE ACFT WAS RELEASED TO SERVICE BUT ON THE 1ST T/O ATTEMPT, THE FAULT RE-APPEARED.  FURTHER TROUBLESHOOTING FOUND A FAULTY AUTOFEATHER UNIT WHICH WILL BE REPLACED BEFORE THE ACFT RESUMES NORMAL OPERATION.
